# SDR 98ZZZM640

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840CA
- Make and model: Beech 1900D
- Aircraft serial: UE38
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210393
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROP RPM LOW.  PROP GOVERNOR FAILURE.  REPLACED PROP GOVERNOR IAW CHAP 61, OPS CHECK OK.  (M)
